# SDR 95FDEA01395

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF UPPER LOBE FLOOR BEAM STA 344, RBL 2-6.
